# SDR C2XA08IA089

- Difficulty date: March 24, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 15,336 hours, 12,614 cycles
- Engine: Allsn AE3007A
- Engine time: 16,761 hours, 13,732 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311732
- Condition: Leaking
- Location: Right
- Part time: 16,761 hours, 13,732 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

IAH - FLIGHT 2725, THE CREW REPORTED SMOKE IN THE LAV AND CARGO COMPARTMENT ON LANDING.  THE CREW DISCHARGED BOTH FIRE BOTTLES, AND THE AIRCRAFT WAS EVACUATED.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE NUMBER TWO ENGINE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
